# SDR SWAA2025103030159

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,581 hours, 35,441 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE BROKEN.   REPLACED THE HANDLE IAW MM 52-41-31.
